MathSciNet Relay Station
MathSciNet bibliographic data
MR318389 22B05
Sulley, L. J. On countable inductive limits of locally compact abelian groups. J. London Math. Soc. (2) 5 (1972), 629–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement